Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 100 ct.August 10, 2023
$11.97 - $9.47
(as of Aug 10,2023 07:26:31 UTC – Details)
Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.
Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, flu, minor pain of arthritis, headache, backache, toothache and menstrual cramps
Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
Motrin IB tablets are indicated for ages 12 years or older and are safe and effective for relief from pain & fever when used as directed
Get long-lasting pain relief with Motrin IB ibuprofen tablets